TU Darmstadt / ULB / TUbiblio

Efficient Undeniable Signature Schemes Based on Ideal Arithmetic in Quadratic Orders

Biehl, Ingrid and Paulus, Sachar and Takagi, Tsuyoshi (2004):
Efficient Undeniable Signature Schemes Based on Ideal Arithmetic in Quadratic Orders.
In: >IJDCC: Designs, Codes and Cryptography, pp. 99-123, 31, (2), [Article]

Item Type: Article
Erschienen: 2004
Creators: Biehl, Ingrid and Paulus, Sachar and Takagi, Tsuyoshi
Title: Efficient Undeniable Signature Schemes Based on Ideal Arithmetic in Quadratic Orders
Language: German
Journal or Publication Title: >IJDCC: Designs, Codes and Cryptography
Volume: 31
Number: 2
Divisions: 20 Department of Computer Science
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
Date Deposited: 04 Aug 2016 15:08
Identification Number: Biehl:Paulus:Takagi:2004
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item